Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kandelaki, S A

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:55
Abstract pages:193
Full texts:76

https://www.mathnet.ru/eng/person94303
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
1982
1. Yu. S. Aĭrapetov, N. G. Gachechiladze, S. I. Grigor'ev, E. M. Dianov, M. G. Zguladze, S. A. Kandelaki, A. N. Mestvirishvili, V. R. Sagaradze, V. S. Chagulov, “Polarization properties of polymer graded-index rods”, Kvantovaya Elektronika, 9:2 (1982),  389–390  mathnet [Sov J Quantum Electron, 12:2 (1982), 220–221  isi]
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024